International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 757-761

On the stepanov almost periodic solution of a second-order infinitesimal generator differential equation

Aribindi Satyanarayan Rao

Department of Mathematics, Concordia University, P. Quebec, Montreal H3G 1M8, Canada

Received 5 April 1990; Revised 14 January 1991

Copyright © 1991 Aribindi Satyanarayan Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The Stepanov almost periodic solution of a certain second-order differential equation in a reflexive Banach space is shown to be almost periodic.